MathSciNet Relay Station
MathSciNet bibliographic data
MR169021 (29 #6276) 46.01
Gähler, Siegfried Lineare $2$-normierte Räume. (German) Math. Nachr. 28 1964 1–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement